# SDR 05FDEA01269

- Difficulty date: May 13, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 21,984 hours, 4,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA73995017
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK LBL 47 CRACKED AT STA 755.  CARRIED OUT REPAIR AS PER SRM   53-70-00   VOLUME I FIGURE 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
